Isogenies between dynamics of formal groups

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)284-297
Number of pages14
JournalJournal of Number Theory
Volume62
Issue number2
DOIs
Publication statusPublished - 1997 Feb

Fingerprint

Isogenies
Formal Group

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Isogenies between dynamics of formal groups. / Li, Hua Chieh.

In: Journal of Number Theory, Vol. 62, No. 2, 02.1997, p. 284-297.

Research output: Contribution to journalArticle

@article{04c642f03bed446db01a769854c2063b,
title = "Isogenies between dynamics of formal groups",
author = "Li, {Hua Chieh}",
year = "1997",
month = "2",
doi = "10.1006/jnth.1997.2061",
language = "English",
volume = "62",
pages = "284--297",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Isogenies between dynamics of formal groups

AU - Li, Hua Chieh

PY - 1997/2

Y1 - 1997/2

UR - http://www.scopus.com/inward/record.url?scp=0031068984&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031068984&partnerID=8YFLogxK

U2 - 10.1006/jnth.1997.2061

DO - 10.1006/jnth.1997.2061

M3 - Article

AN - SCOPUS:0031068984

VL - 62

SP - 284

EP - 297

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 2

ER -